# SDR 96ZZZX3926

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6939N
- Make and model: Cessna T210N
- Aircraft serial: 21063161
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 98820201
- Condition: Failed
- Location: Nlg Downlock
- Part time: 1,993 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT COULD NOT GEAR DOWN GREEN LIGHT AFTER REPEATED CYCLES AND EMERGENCY EXTENSION.  AFTER FAILURE AND ON LANDING, ACFT PLACED ON JACKS AND GEAR CYCLED NORMAL UP AND DOWN OVER 20 TIMES WITH NO APPARENT PROBLEM.  REMOVED NOSE GEAR ACTUATOR TO BENCH TEST, FOUND BOTH DOWNLOCK PINS IN NOSE GEAR ACTUATOR BEARING BROKEN AT ROLL PIN LOCATION.  THE BROKEN PINS WOULD NOT ALLOW ACTUATOR TO ENGAGE DOWNLOCK HOOKS ONTO PINS.  JAM NUT ON ACTUATOR SHAFT WOULD NOT PASS TO ALLOW ACTUATOR TO FULLY RETRACT.  THE ONLY WAY TO CHECK FOR THIS PROBLEM IS TO UNLOCK NOSE GEAR AND STOP IN MID-CYCLE SO AS TO ALLOW ACCESS TO PINS TO CHECK FOR MOVEMENT.
